Regularizing transformations of polygons

Johann Lang, Sybille Mick, Otto Röschel

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)791-801
JournalJournal of geometry
Volume108
Issue number2
DOIs
Publication statusPublished - 2017

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Regularizing transformations of polygons. / Lang, Johann; Mick, Sybille; Röschel, Otto.

In: Journal of geometry, Vol. 108, No. 2, 2017, p. 791-801.

Research output: Contribution to journalArticleResearchpeer-review

Lang, Johann ; Mick, Sybille ; Röschel, Otto. / Regularizing transformations of polygons. In: Journal of geometry. 2017 ; Vol. 108, No. 2. pp. 791-801.
@article{5cba20dbc571471e9866ed6561193831,
title = "Regularizing transformations of polygons",
author = "Johann Lang and Sybille Mick and Otto R{\"o}schel",
year = "2017",
doi = "10.1007/s00022-017-0373-3",
language = "English",
volume = "108",
pages = "791--801",
journal = "Journal of geometry",
issn = "0047-2468",
publisher = "Birkhauser Verlag Basel",
number = "2",

}

TY - JOUR

T1 - Regularizing transformations of polygons

AU - Lang, Johann

AU - Mick, Sybille

AU - Röschel, Otto

PY - 2017

Y1 - 2017

U2 - 10.1007/s00022-017-0373-3

DO - 10.1007/s00022-017-0373-3

M3 - Article

VL - 108

SP - 791

EP - 801

JO - Journal of geometry

JF - Journal of geometry

SN - 0047-2468

IS - 2

ER -